HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Hokkaido University Hospital >
Peer-reviewed Journal Articles, etc >

Reactivation of hepatitis in a bladder cancer patient receiving chemotherapy

Files in This Item:
IUN39-2.pdf85.86 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/28261

Title: Reactivation of hepatitis in a bladder cancer patient receiving chemotherapy
Authors: Higashiyama, Hiroshi Browse this author
Harabayashi, Toru Browse this author
Shinohara, Nobuo Browse this author →KAKEN DB
Chuma, Makoto Browse this author
Hige, Shuhei Browse this author
Nonomura, Katsuya Browse this author
Keywords: Hepatitis B virus
Chemotherapy
Reactivation
Lamivudine
Issue Date: Jun-2007
Publisher: Springer Netherlands
Journal Title: International Urology and Nephrology
Volume: 39
Issue: 2
Start Page: 461
End Page: 463
Publisher DOI: 10.1007/s11255-006-9006-8
PMID: 17171423
Abstract: Reactivation of hepatitis is a serious complication of chemotherapy in hepatitis B virus (HBV) carriers. There are many reports of this in lymphoma patients but few in urological cancer patients. A 59-year-old woman with bladder cancer who was an HBV carrier developed severe liver dysfunction after 2 cycles of chemotherapy. The diagnosis was reactivation of hepatitis. She improved with administration of lamivudine with a steroid and is currently well without disease. Care should be taken about the risk of reactivation when performing chemotherapy in HBV carriers and prophylaxis by lamivudine should be considered.
Rights: The original publication is available at www.springerlink.com
Type: article (author version)
URI: http://hdl.handle.net/2115/28261
Appears in Collections:北海道大学病院 (Hokkaido University Hospital) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 原林 透

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University